# SDR YENA2023112901498

- Difficulty date: November 27, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N652JB
- Make and model: Airbus A320-232
- Aircraft serial: 03029
- Aircraft time: 64,652 hours, 23,025 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2357, EWR-MBJ. " DIRTY SOCK SMELL ( APU BLEED AIR SUPPLY SYSTEM ); PERFORMED APU BLEED OPS CHECK FOR APPROX 2 HRS ON FULL HOT. COULDNT DUPLICATE ANY TYPE OF ORDOR EVENT IAW AMM 36-12-00. MX-4 LOG UPDATED. PLACARD REMOVED.'
